# SDR DALA2025070304967

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 A.A: DOES NOT RETAIN THE SLIDER FWD AND AFT SPRING ON R1 DOOR GIRT BAR. IN REF. AMDS 2560-01492-0201.  SPRINGS FWD AND AFT (2 EAS) OF R1 DOOR GIRT BAR WERE REPLACED PER BOEING CMM 25-66-14. (1060508)
